# SDR CALA2016070895519

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 70,203 hours, 7,956 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW THE 'A' CHECK, MID LAVATORY CENTER AND RIGHT EMERGENCY LIGHTS INOPERATIVE.   FOUND RIBBON CONNECTOR DISCONNECTED. SECURED THE CONNECTOR.  OPS CHECKED OK.
